MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE; LOTUS EDGE TM VALVE SYSTEM 23 MM
Model Number H749LVSUS270
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that major hemorrhage occurred.The patient, with calcium at the native annulus, leaflets, and left ventricular outflow tract, was selected for a 27mm lotus edge valve implant.After the 27mm lotus edge valve (batch 24309261) was deployed, asymmetric unsheathing and a twisted post was observed.The physician's tried twice to mitigate the observations by re-sheathing and deploying into a more accurate position within the aortic annulus, in accordance with the instructions for use (ifu) however, was unsuccessful.A second 27mm lotus edge valve (batch 24325029) was prepared and the first valve was removed.The second valve was deployed and again during deployment stage 1, exhibited asymmetric unsheathing.The second 27mm lotus edge valve was re-sheathed and then fully deployed into a deeper, more accurate position within the aortic annulus, in accordance with the instructions for use (ifu) which successfully mitigated the observation.Two days post index procedure, major hemorrhage occurred.

Brand Name
LOTUS EDGE VALVE
Common Device Name
LOTUS EDGE TM VALVE SYSTEM 23 MM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10925153
Report Number2134265-2020-16308
Device Sequence Number14517666
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0024325029
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR